... withdrawls no matter what if you are using and tolerant to a high amount of opiates?
It will cause it if you take Sub too soon. You need to be in moderate withdrawal before you take a Sub. Trust me on this, dont make the mistake I did before and take it too soon. If you arent in withdrawal yet, you will go immediately into withdrawal times 100. It was the absolute worst feeling in my entire life. Ive never felt even close to that bad ever. I was close to going to the hospital and Im the type that will never go to the hospital no matter what lol. But if you use it correctly and wait till you are already in withdrawal from your other opiates, you will be fine. It will make you feel better.
I would like to address this response to the three people that were so kind enough to answer me immediatlely... I<3theocean, pattishan61, and booter42. I thank you guys very much for responding so quick(because i am new it did take a while for the question to actually be asked). I am in a real tough spot here and i have been putting off getting off pain meds beacuse i was told that at the amount i am tolerant to, suboxone will not help and will actually do more harm than good because it will cause aweful and medically dangerous precipitated w/d's definitely with no way around it(by a Dr... which is the scary part... but at the same time, i was also told by the same doc that if i could taper down to half of my current tolerance(600+mgs roxi's/day) i only had to register a 5-6 on the COWLS scale before i started induction which i know is no where near accurate from what i have read here(mostly from Robert_325) and why i am here hoping to get roberts help with my detox.).
I would really appreciate any help you guys can offer. I really need some support while i do this. More importnantly, i did get robert to respond to a private question of mine adn i introduced myself but he told me to start a thread in the forum and he would help me. For some reason my membership level will not let me do that. Can someone please advise on how to do so or please reach out to robert_325 and let him know my need for help and troubles posting to the forum as he asked me to do. again, thanks for all your help/advice in advance and i am so glad there is a medium out there for thses scenarios.
1) on the top of this page, click on "Forum-Discussion Boards (light blue bar)
2) Scroll down to bottom click on "View Forum Leaders"
3) On the right side lists a bunch of different topics click on " Need to Talk"
4) On left side of page click on "New thread"
5) Scroll down a little... and a box that looks like an email box will be there
6) In the subject line, write something like , "Robert, please respond!"
Then you can fill in all the details you need to ask in the box.
Hope this works for you. I know it's frustrating but please don't give up. So many good people like Patti, Ocean, subzero58, very knowledgeable and helpful. My thoughts are with you and good luck.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2009 • 1 answer
Posted 8 Mar 2010 • 14 answers
After using suboxone for 2 weeks at 2 mg a day how long should withdrawal last, I don't feel to bad?
Posted 10 Mar 2010 • 2 answers
Posted 5 Feb 2011 • 6 answers
Posted 11 Jun 2011 • 10 answers